Academic
Publications
FINITE GROUPS ADMITTING AN AUTOMORPHISM OF PRIME ORDER WHOSE FIXED POINT SET IS A 3GROUP

FINITE GROUPS ADMITTING AN AUTOMORPHISM OF PRIME ORDER WHOSE FIXED POINT SET IS A 3GROUP,10.1093/qmath/31.1.81,Quarterly Journal of Mathematics,PETER

FINITE GROUPS ADMITTING AN AUTOMORPHISM OF PRIME ORDER WHOSE FIXED POINT SET IS A 3GROUP   (Citations: 1)
BibTex | RIS | RefWorks Download
Journal: Quarterly Journal of Mathematics - QUART J MATH , vol. 31, no. 1, pp. 81-96, 1980
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: